0

Rhythm Disorders and Devices Collection
 201-220 of 619 Articles
Editorials |  15 July 1988
Is Calcium Beneficial or Deleterious in Patients with Cardiac Arrest?
Arnold M. Katz, MD
Ann Intern Med. 1988;109(2):91-92. doi:10.7326/0003-4819-109-2-91
Articles |  15 July 1988
Cardiac Arrest and Blood Ionized Calcium Levels
Philip Urban, MD; Daniel Scheidegger, MD; Barbara Buchmann; et al.
Ann Intern Med. 1988;109(2):110-113. doi:10.7326/0003-4819-109-2-110
Articles |  1 June 1988
Electrocerebral Accompaniments of Syncope Associated with Malignant Ventricular Arrhythmias
MICHAEL J. AMINOFF, M.D., F.R.C.P.; MELVIN M. SCHEINMAN, M.D.; JERRY C. GRIFFIN, M.D.; et al.
Ann Intern Med. 1988;108(6):791-796. doi:10.7326/0003-4819-108-6-791
Articles |  1 May 1988
Failure of Simple Clinical Measurements to Predict Perfusion Status after Intravenous Thrombolysis
ROBERT M. CALIFF, M.D.; WILLIAM O'NEIL, M.D.; RICHARD S. STACK, M.D.; et al.
Ann Intern Med. 1988;108(5):658-662. doi:10.7326/0003-4819-108-5-658
Brief Communications |  1 March 1988
Two Distinct Quinidine-Induced Rheumatic Syndromes
MICHAEL G. COHEN, M.B.B.S.; SUMANT KEVAT, M.B.B.S.; MICHAEL V. PROWSE, M.B.B.S.; et al.
Ann Intern Med. 1988;108(3):369-371. doi:10.7326/0003-4819-108-3-369
Editorials |  1 March 1988
Indications for Antiarrhythmic Therapy: A Wealth of Controversy, A Dearth of Data
RAYMOND L. WOOSLEY, M.D., Ph.D.
Ann Intern Med. 1988;108(3):450-452. doi:10.7326/0003-4819-108-3-450
Brief Communications |  1 February 1988
Drug Purpura Due to Surreptitious Quinidine Intake
DIANE M. REID, M.D.; N. RAPHAEL SHULMAN, M.D.
Ann Intern Med. 1988;108(2):206-208. doi:10.7326/0003-4819-108-2-206
Brief Reports |  1 January 1988
Amiodarone-lnduced Delirium
RICHARD G. TROHMAN, M.D.; DANIEL CASTELLANOS, M.D.; AGUSTIN CASTELLANOS, M.D.; et al.
Ann Intern Med. 1988;108(1):68-69. doi:10.7326/0003-4819-108-1-68
Articles |  1 November 1987
Intravenous Verapamil for Treatment of Multifocal Atrial Tachycardia with and without Calcium Pretreatment
DAVID M. SALERNO, M.D., Ph.D.; BRIAN ANDERSON, M.D.; PATRICIA J. SHARKEY, R.N.; et al.
Ann Intern Med. 1987;107(5):623-628. doi:10.7326/0003-4819-107-5-623
Articles |  1 November 1987
The Automatic Implantable Cardioverter-Defibrillator in Drug-Refractory Ventricular Tachyarrhythmias
RICHARD N. FOGOROS, M.D.; SUSAN B. FIEDLER, R.N.; JAMES J. ELSON, M.D., Ph.D.
Ann Intern Med. 1987;107(5):635-641. doi:10.7326/0003-4819-107-5-635
Brief Reports |  1 November 1987
Severe Dermatologic Reactions Reported After Treatment with Tocainide
JANET B. ARROWSMITH, M.D.; JOYCE I. CREAMER, B.S.N.; LYNN BOSCO, M.D., M.P.H.
Ann Intern Med. 1987;107(5):693-696. doi:10.7326/0003-4819-107-5-693
Reviews |  1 November 1987
Sensor-Triggered, Rate-Variable Cardiac Pacing: Current Technologies and Clinical Implications
DAVID G. BENDITT, M.D.; SIMON MILSTEIN, M.D.; JEFFREY BUETIKOFER, M.D.; et al.
Ann Intern Med. 1987;107(5):714-724. doi:10.7326/0003-4819-107-5-714
Articles |  1 September 1987
The Antihypertensive Effect of Verapamil at Extremes of Dietary Sodium Intake
JOHN P. NICHOLSON, M.D.; LAWRENCE M. RESNICK, M.D.; JOHN H. LARAGH, M.D.
Ann Intern Med. 1987;107(3):329-334. doi:10.7326/0003-4819-107-2-329
Articles |  1 August 1987
Implanted Atrial Pacemakers for Paroxysmal Atrial Flutter: Long-Term Efficacy
S. SERGE BAROLD, M.B., B.S.; CHRISTOPHER R. C. WYNDHAM, M.D.; LUKAS L. KAPPENBERGER, M.D.; et al.
Ann Intern Med. 1987;107(2):144-149. doi:10.7326/0003-4819-107-2-144
Articles |  1 August 1987
Diltiazem and Propranolol in Mild to Moderate Essential Hypertension as Monotherapy or with Hydrochlorothiazide
BARRY MASSIE, M.D.; E. PAUL MacCARTHY, M.D.; K. B. RAMANATHAN, M.D.; et al.
Ann Intern Med. 1987;107(2):150-157. doi:10.7326/0003-4819-107-2-150
Editorials |  1 August 1987
Use of Implanted Antitachycardia Pacemakers to Treat Paroxysmal Atrial Flutter
ALBERT L. WALDO, M.D.; BRIAN OLSHANSKY, M.D.; RICHARD W. HENTHORN, M.D.
Ann Intern Med. 1987;107(2):247-248. doi:10.7326/0003-4819-107-2-247
Brief Communications |  1 July 1987
Altered Therapeutic Range for Quinidine After Myocardial Infarction and Cardiac Surgery
DORON GARFINKEL, M.D.; RICHARD D. MAMELOK, M.D.; TERRENCE F. BLASCHKE, M.D.
Ann Intern Med. 1987;107(1):48-50. doi:10.7326/0003-4819-107-1-48
Articles |  1 June 1987
Life-Threatening Flecainide Toxicity: A Pharmacodynamic Approach
BERNHARD R. WINKELMANN, M.D.; HANS LEINBERGER, M.D.
Ann Intern Med. 1987;106(6):807-814. doi:10.7326/0003-4819-106-6-807
Brief Reports |  1 June 1987
Postexertional Cardiac Asystole in a Young Man Without Organic Heart Disease
EDWARD C. HUYCKE, M.D.; HAROLD G. CARD, M.D.; SAMUEL M. SOBOL, M.D.; et al.
Ann Intern Med. 1987;106(6):844-845. doi:10.7326/0003-4819-106-6-844
Brief Reports |  1 May 1987
Torsade de Pointes and Marked QT Prolongation in Association with Hypothyroidism
ANIL KUMAR, M.D.; ANIL K. BHANDARI, M.D.; SHAHBUDIN H. RAHIMTOOLA, M.B.
Ann Intern Med. 1987;106(5):712-713. doi:10.7326/0003-4819-106-5-712
Advertisement
Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)